Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Annals of the Alexandru Ioan Cuza University - Mathematics

The Journal of "Alexandru Ioan Cuza" University from Iasi

Editor-in-Chief: Oniciuc, Cezar

2 Issues per year

CiteScore 2016: 0.34

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.488

Mathematical Citation Quotient (MCQ) 2015: 0.10

Open Access
See all formats and pricing
More options …

The Rectifying Developable and Rectifying Gaussian Surface of Curves in Pseudo-Galilean Geometry

Tevfik Şahin / Murteza Yilmaz
Published Online: 2014-12-30 | DOI: https://doi.org/10.2478/aicu-2013-0005


In this paper, we give the classification of the singularities of pseudo- Galilean spherical Darboux image, rectifying Gaussian surface and the rectifying developable of curve in pseudo-Galilean space. We also establish the relationships between the singularities and geometric invariants of curves which are deeply related to its order of contact with pseudo-Galilean helices.

Keywords: height function; distance function; singularities; pseudo-Galilean space


  • 1. Arnol’d, V.I.; Guse˘in-Zade, S.M.; Varchenko, A.N. - Singularities of Differ- entiable Maps, vol. I. The classification of critical points, caustics and wave fronts.Google Scholar

  • Translated from the Russian by Ian Porteous and Mark Reynolds. Monographs in Mathematics, 82, Birkh¨auser Boston, Inc., Boston, MA, 1985.Google Scholar

  • 2. Bruce, J.W. - On singularities, envelopes and elementary differential geometry, Math. Proc. Cambridge Philos. Soc., 89 (1981), 43-48.CrossrefGoogle Scholar

  • 3. Bruce, J.W.; Giblin, P.J. - Generic geometry, Amer. Math. Monthly, 90 (1983), 529-545.CrossrefGoogle Scholar

  • 4. Bruce, J.W.; Giblin, P.J. - Curves and Singularities, A geometrical introduction to singularity theory. Second edition, Cambridge University Press, Cambridge, 1992.Google Scholar

  • 5. Che, M.G.; Jiang, Y.; Pei, Dong He - The hyperbolic Darboux image and rec- tifying Gaussian surface of nonlightlike curve in Minkowski 3-space, J. Math. Res.Google Scholar

  • Exposition, 28 (2008), 651-658.Google Scholar

  • 6. Divjak, B. - Geometrija psudogalilejevih prostora, Ph.D. Thesis, University of Zagreb, 1997.Google Scholar

  • 7. Divjak, B.; Milin ˇSipuˇs, ˇZ. - Some special surfaces in the pseudo-Galilean space, Acta Math. Hungar., 118 (2008), 209-226.CrossrefGoogle Scholar

  • 8. Erjavec, Z.; Divjak, B. - The equiform differential geometry of curves in the pseudo-Galilean space, Math. Commun., 13 (2008), 321-332.Google Scholar

  • 9. Izumiya, S.; Katsumi, H.; Yamasaki, T. - The rectifying developable and the spher- ical Darboux image of a space curve, Geometry and topology of caustics-CAUSTICS ’98 (Warsaw), 137-149, Banach Center Publ., 50, Polish Acad. Sci. Inst. Math., Warsaw, 1999.Google Scholar

  • 10. Izumiya, S.; Sano, T. - Generic affine differential geometry of space curves, Proc.Google Scholar

  • Roy. Soc. Edinburgh Sect. A, 128 (1998), 301-314.Google Scholar

  • 11. Moln´ar, E. - The projective interpretation of the eight 3-dimensional homogeneous geometries, Beitr¨age Algebra Geom., 38 (1997), 261-288.Google Scholar

  • 12. Mond, D. - Singularities of the tangent developable surface of a space curve, Quart.Google Scholar

  • J. Math. Oxford Ser., 40 (1989), 79-91.Google Scholar

  • 13. Montaldi, J.A. - On contact between submanifolds, Michigan Math. J., 33 (1986), 195-199.Google Scholar

  • 14. O’Neill, B. - Elementary Differential Geometry, Academic Press, New York- London, 1966.Google Scholar

  • 15. Pei, D.; Sano, T. - The focal developable and the binormal indicatrix of a nonlightlike curve in Minkowski 3-space, Tokyo J. Math., 23 (2000), 211-225.Google Scholar

  • 16. R¨oschel, O. - Die Geometrie des Galileischen Raumes, [The geometry of Galilei space] Berichte [Reports], 256, Forschungszentrum Graz, Mathematisch-Statistische Sektion, Graz, 1985.Google Scholar

  • 17. Yaglom, I.M. - A Simple Non-Euclidean Geometry and its Physical Basis, Springer- Verlag, New York-Heidelberg, 1979. Google Scholar

About the article

Received: 2012-01-27

Revised: 2012-04-30

Accepted: 2012-05-16

Published Online: 2014-12-30

Published in Print: 2015-01-01

Citation Information: Annals of the Alexandru Ioan Cuza University - Mathematics, Volume 61, Issue 1, Pages 217–234, ISSN (Online) 1221-8421, DOI: https://doi.org/10.2478/aicu-2013-0005.

Export Citation

© Alexandru Ioan Cuza University in Iaşi . This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in